# SDR DHL2007793005

- Difficulty date: December 4, 2007
- Submitted: February 24, 2008
- Operation: Air carrier
- Aircraft: N793DH
- Make and model: Boeing 727247
- Aircraft serial: 21393
- Aircraft time: 66,799 hours, 39,978 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs  1220 S19r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT RT FUSELAGE SKIN BS 1220 ABOVE STRINGER 19R.  EVALUATED DENT  AND FOUND IT TO BE WITHIN LIMITS IAW SRM 53-30-1 FIGURE 1.  HFEC SHOW CRACK AT DENT AREA IAW NDT PT 6 51-00-00 FIGURE 23.  CUT OUT DAMAGE AREA  IAW SRM 53-30-3 FIGURE 1.  FABRICATED DOUBLER REPAIR  IAW SRM 53-30-3 FIGURE 1 AND 53-30-2 FIGURE 3.  TREATED AND PRIMED PART AND AREA IAW SRM 51-30-2.  INSTALLED REPAIR IAW SRM 51-30-2 AND 53-30-3 FIGURE 1.
